# SDR AALA202201311892

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 67,302 hours, 25,390 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. TIGHTENED AND LUBED  LAVATORY DOOR.
